Hyperfunction cohomology classes and their boundary values
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 3, p. 577-597
@article{ASNSP_1977_4_4_3_577_0,
     author = {Hill, C. Denson and Mackichan, Barry},
     title = {Hyperfunction cohomology classes and their boundary values},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {3},
     year = {1977},
     pages = {577-597},
     zbl = {0367.46037},
     mrnumber = {467847},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_3_577_0}
}
Hill, C. Denson; Mackichan, Barry. Hyperfunction cohomology classes and their boundary values. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 3, pp. 577-597. http://www.numdam.org/item/ASNSP_1977_4_4_3_577_0/

[1] A. Andreotti - C.D. Hill, E. E. Levi convexity and the Hans Lewy problem, part I: Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3) 26 (1972), pp. 325-363. | Numdam | MR 460725 | Zbl 0256.32007

[2] A. Andreotti - C.D. Hill - S. Łojasiewicz - B. Mackichan, Mayer-Vietoris sequences for complexes of differential operators, Bull. Amer. Math. Soc., 82 (1976), pp. 487-490. | Zbl 0325.58018

[3] A. Andreotti - C.D. Hill - S. Łojasiewicz - B. Mackichan, Complexes of differential operators. The Mayer-Vietoris sequence, Inventiones Math., 35 (1976), pp. 43-86. | Zbl 0332.58016

[4] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. | MR 102797 | Zbl 0080.16201

[5] H. Grauert, On Levi's problem and the imbedding of real analytic manifolds, Ann. of Math., 68 (1958), pp. 460-472. | MR 98847 | Zbl 0108.07804

[6] V. Guillemin, Some algebraic results concerning the characteristics of overdetermined partial differential equations, Amer. J. Math., 90 (1968), pp. 270-284. | MR 223724 | Zbl 0162.40601

[7] M. Kashiwara, Algebraic study of systems of partial differential equations, Master's thesis, Univ. of Tokyo, 1971 (in Japanese). | Numdam | Zbl 0877.35003

[8] H. Komatsu - T. Kawai, Boundary values of hyperfunction solutions of linear partial differential equations, Publ. RIMS, Kyoto Univ., 7 (1971), pp. 95-104. | MR 306695 | Zbl 0225.35032

[9] J. Leray, L'anneau spectral et l'anneau filtré d'homologie d'un espace localement compact et d'une application continue, Journ. Math. Pures et Appl., 29 (1950), pp. 1-139. | MR 37505 | Zbl 0038.36301

[10] B. Mackichan, A generalization to overdetermined systems of the notion of diagonal operators, II : Hyperbolic operators, Acta Math., 134 (1975), pp. 239-274. | MR 481614 | Zbl 0313.35059

[11] B. Mackichan, The Cauchy problem for overdetermined systems of partial differential equations, in Proc. of the Rencontre sur l'Analyse Complexe à Plusieurs Variables et les Systèmes Surdéterminés, 1974, Les Presses de l'Université de Montréal, Montréal (1975). | MR 448450 | Zbl 0412.35020

[12] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, in Proc. Intern. Summer Course on the Theory of Distributions, Lisbon (1964), pp. 195-326. | MR 219754

[13] J. Polking - R. Wells, Boundary values of Dolbeault cohomology classes and a generalized Bochner-Hartogs theorem, to appear. | MR 504111 | Zbl 0379.32019

[14] M. Sato, On a generalization of the concept of functions, Proc. Japan Acad., 34 (1958), pp. 126-130 and 604-608. | MR 96122 | Zbl 0087.31401

[15] M. Sato, Theory of hyperfunctions, J. Fac. Sci., Univ. Tokyo, Sect. I, 8 (1959-60), pp. 139-193 and 387-436. | MR 114124 | Zbl 0087.31402

[16] M. Sato - T. Kawai - M. Kashiwara, Microfunctions and pseudodifferential equations, in Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., 287 (1973), pp. 265-529. | MR 420735 | Zbl 0277.46039

[17] P. Schapira, Théorie des hyperfonctions, Lecture Notes in Math., 126 (1970). | MR 270151 | Zbl 0192.47305

[18] O. Stormark, A note on a paper by Andreotti-Hill concerning the Hans Lewy problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4) 2 (1975), pp. 557-569. | Numdam | MR 477151 | Zbl 0313.32019